# SDR WX0A20131004713

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991551739
- Condition: Chafed
- Location: Fs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU COMPT FWD FRAME AT FS X=1350 IS CHAFED THRU AT RT CORNER AT THE APU ANGLE AT AIR INTAKE FLANGE.  FABRICATED REPAIR ANGLE AND INSTALLED REPAIR IAW (STS) EA 05-2013-094.
